Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 283–290 (Mi mz6546)  

Integral representations of linear operators that act from the space $L^1(\Omega,\Sigma,\mu)$

O. I. Reinov


Full text: PDF file (666 kB)

English version:
Mathematical Notes, 1980, 27:2, 141–144

Bibliographic databases:

UDC: 513.8
Received: 14.02.1977

Citation: O. I. Reinov, “Integral representations of linear operators that act from the space $L^1(\Omega,\Sigma,\mu)$”, Mat. Zametki, 27:2 (1980), 283–290; Math. Notes, 27:2 (1980), 141–144

Citation in format AMSBIB
\Bibitem{Rei80}
\by O.~I.~Reinov
\paper Integral representations of linear operators that act from the space $L^1(\Omega,\Sigma,\mu)$
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 283--290
\mathnet{http://mi.mathnet.ru/mz6546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568406}
\zmath{https://zbmath.org/?q=an:0457.47024|0432.47016}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 141--144
\crossref{https://doi.org/10.1007/BF01143015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800026}


Linking options:
  • http://mi.mathnet.ru/eng/mz6546
  • http://mi.mathnet.ru/eng/mz/v27/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021